본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Communications of the Korean Mathematical Society = 대한수학회논문집 v.25 no.3, 2010년, pp.391 - 404   SCOPUS
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

CHARACTERIZATIONS OF RAPIDLY DECREASING GENERALIZED FUNCTIONS

Bouzar, Chikh    (ORAN-ESSENIA UNIVERSITY   ); Saidi, Tayeb    (UNIVERSITY OF BECHAR  );
  • 초록

    The well-known characterizations of the Schwartz space of rapidly decreasing functions is extended to new algebras of rapidly decreasing generalized functions.


  • 주제어

    Schwartz space .   rapidly decreasing generalized functions .   Colombeau algebra .   Fourier transform.  

  • 참고문헌 (17)

    1. J. Alvarez and H. Obiedat, Characterizations of the Schwartz space S and the Beurling-Bjorck space $S_w$, Cubo 6 (2004), no. 4, 167?183. 
    2. K. Benmeriem and C. Bouzar, Ultraregular generalized functions of Colombeau type, J. Math. Sci. Univ. Tokyo 15 (2008), no. 4, 427?447. 
    3. H. A. Biagioni and M. Oberguggenberger, Generalized solutions to the Korteweg-de Vries and the regularized long-wave equations, SIAM J. Math. Anal. 23 (1992), no. 4, 923?940. 
    4. J. Chung, S. Y. Chung, and D. Kim, Une caracterisation de l’espace S de Schwartz, C. R. Acad. Sci. Paris Ser. I Math. 316 (1993), no. 1, 23?25. 
    5. J. F. Colombeau, New Generalized Functions and Multiplication of Distributions, North-Holland Publishing Co., Amsterdam, 1984. 
    6. A. Delcroix, Regular rapidly decreasing nonlinear generalized functions. Application to microlocal regularity, J. Math. Anal. Appl. 327 (2007), no. 1, 564?584. 
    7. C. Garetto, Pseudo-differential operators in algebras of generalized functions and global hypoellipticity, Acta Appl. Math. 80 (2004), no. 2, 123?174. 
    8. I. M. Gel’fand and G. E. Shilov, Generalized Functions, Vol. 2, Academic Press, 1967. 
    9. K. Grochenig and G. Zimmermann, Spaces of test functions via the STFT, J. Funct. Spaces Appl. 2 (2004), no. 1, 25?53. 
    10. L. Hormander, Distributions Theory And Fourier Analysis, Springer, 1983. 
    11. M. Grosser, M. Kunzinger, M. Oberguggenberger, and R. Steinbauer, Geometric Theory of Generalized Functions with Applications to General Relativity, Kluwer Academic Publishers, Dordrecht, 2001. 
    12. A. I. Kashpirovski, Equality of the spaces $S^{\alpha}_{\beta}$ and $S^{\alpha}{\bigcap}S_{\beta}$, Funct. Anal. Appl. 14 (1980), p. 129. 
    13. M. Oberguggenberger, Regularity theory in Colombeau algebras, Bull. Cl. Sci. Math. Nat. Sci. Math. No. 31 (2006), 147?162. 
    14. N. Ortner and P. Wagner, Applications of weighted $D'_{L^p}-spaces$ to the convolution of distributions, Bull. Polish Acad. Sci. Math. 37 (1989), no. 7-12, 579?595. 
    15. Ya. V. Radyno, N. F. Tkhan, and S. Ramdan, The Fourier transformation in an algebra of new generalized functions, Dokl. Akad. Nauk 327 (1992), no. 1, 20?24; translation in Russian Acad. Sci. Dokl. Math. 46 (1993), no. 3, 414?417. 
    16. L. Schwartz, Theorie des distributions, Hermann, Paris, 1966. 
    17. L. Volevich and S. Gindikin, The Cauchy problem and related problems for convolution equations, Uspehi Mat. Nauk 27 (1972), no. 4(166), 65?143. 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기